# SDR LR7A05108

- Difficulty date: August 22, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 36,048 hours, 21,631 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fs 682
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B1 INSPECTION IWA JOB CARD HB5301 FOUND FS 682 FUSELAGE SKIN GOUGED AT RBL 65 WL 162.  REPAIRED IAW SRM SMP 58351-140-11.  NR 0027.
